Steroids gave me perioral dermatitis, so I needed an antibiotic. After a failed second choice topical, I was prescribed doxycycline hyclate, which I did not want. Anyway, I have been getting much sicker, which cannot all be blamed on the antibiotic; one of my symptoms wasn't in line with all the other things that plague me, however. Severe muscle cramps that woke me at night and left painful tight muscles visited me at night and then during the day. Eventually I looked at a more in depth list of side effects, and sure enough severe, though rare, cramping was listed. I believe it made me weaker, too. Of interest for sure is that dysphagia is listed as a side effect! My PCP and neuro nurse believed my hunch, and stopping the drug has resulted in a gradual lessening of those symptoms, though the muscle soreness resulting from cramping remains. Be careful if you are prescribed this drug!!! I know we are all different, but dysphasia is not a side effect to fool with.
Posts You May Be Interested In
I'm trying to exercise daily. I was doing fairly well until I sprained my ankle 2 weeks ago but now I'm getting back on the horse. Today I walked over a mile with my arm weights that are about 22lbs total. I was out of shape and it was hard on my arms. I also did my 30 situps. I'm also going to drink a lot of water and try to eat healthy. I do tend to have a sweet tooth but I'm cutting...
Has anyone switched from spiriva and to what, if so. Was the new med as effective as spiriva? My part d plan will no cover it next year and I'm trying to figure out if I. Should go from an advantage plan or straight medicare with part d. I really need help deciding